Partitioning a planar graph without chordal 5-cycles into two forests
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 377-388 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

It was known that the vertex set of every planar graph can be partitioned into three forests. We prove that the vertex set of a planar graph without chordal 5-cycles can be partitioned into two forests. This extends a result obtained by Raspaud and Wang in 2008.
It was known that the vertex set of every planar graph can be partitioned into three forests. We prove that the vertex set of a planar graph without chordal 5-cycles can be partitioned into two forests. This extends a result obtained by Raspaud and Wang in 2008.
DOI : 10.21136/CMJ.2024.0065-23
Classification : 05C15
Keywords: planar graph; vertex-arboricity; forest; vertex partition
@article{10_21136_CMJ_2024_0065_23,
     author = {Wang, Yang and Wang, Weifan and Kong, Jiangxu and Wang, Yiqiao},
     title = {Partitioning a planar graph without chordal 5-cycles into two forests},
     journal = {Czechoslovak Mathematical Journal},
     pages = {377--388},
     year = {2024},
     volume = {74},
     number = {2},
     doi = {10.21136/CMJ.2024.0065-23},
     mrnumber = {4764528},
     zbl = {07893387},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0065-23/}
}
TY  - JOUR
AU  - Wang, Yang
AU  - Wang, Weifan
AU  - Kong, Jiangxu
AU  - Wang, Yiqiao
TI  - Partitioning a planar graph without chordal 5-cycles into two forests
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 377
EP  - 388
VL  - 74
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0065-23/
DO  - 10.21136/CMJ.2024.0065-23
LA  - en
ID  - 10_21136_CMJ_2024_0065_23
ER  - 
%0 Journal Article
%A Wang, Yang
%A Wang, Weifan
%A Kong, Jiangxu
%A Wang, Yiqiao
%T Partitioning a planar graph without chordal 5-cycles into two forests
%J Czechoslovak Mathematical Journal
%D 2024
%P 377-388
%V 74
%N 2
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0065-23/
%R 10.21136/CMJ.2024.0065-23
%G en
%F 10_21136_CMJ_2024_0065_23
Wang, Yang; Wang, Weifan; Kong, Jiangxu; Wang, Yiqiao. Partitioning a planar graph without chordal 5-cycles into two forests. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 377-388. doi: 10.21136/CMJ.2024.0065-23

Cité par Sources :